| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer "on (b)(6) 2022 crew responded to a respiratory call which ended up becoming a full arrest.Paramedic used the blue 25mm io needle on the left tibial tuberosity.Once inserted, medic had attempted to remove the needle from the catheter and the entire needle came out along with the catheter.A second attempt was issued on the right tibial tuberosity but with more pressure applied.The needle then came out with no issue and the io was successful.Patient was then treated per treatment guidelines and no other issues were noted on the call.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.